Alert archive / Mississippi / Areal Flood Warnings in 2011
Areal Flood Warning 21, NWS Jackson, MS
NWS Jackson, MS issued this areal flood warning at May 13, 2011, 5:06 PM CDT for Issaquena County, Warren County, Mississippi. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2011, 5:06 PM CDT (22:06 UTC)
- Expired
- May 15, 2011, 5:00 PM CDT
- In force
- 48 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Issaquena County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 104 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2132 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
945
WGUS44 KJAN 132206
FLWJAN
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
506 PM CDT FRI MAY 13 2011
MSC055-149-152200-
/O.NEW.KJAN.FA.W.0021.110513T2206Z-110515T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN MS-ISSAQUENA MS-
506 PM CDT FRI MAY 13 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR SMALL STREAMS IN...
ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 500 PM CDT SUNDAY
* AT 501 PM CDT...THE STEELE BAYOU STRUCTURE REMAINS CLOSED AND
WATER FROM STREAMS FLOWING INTO THE REGION
CONTINUE TO PRODUCE RISES THROUGHOUT THE WARNED AREA.
THE LANDSIDE RIVER GAGE OF THE STRUCTURE WAS 89.8 FEET AT 4PM
FRIDAY. WITH NORMAL RAINFALL AND PROJECTED OVER-TOPPING OF
THE BACKWATER LEVEE...THE WATER LEVEL BEHIND THE STRUCTURE COULD
REACH AN ELEVATION OF 93.5 FEET.
FLOODING IS OCCURRING ACROSS THE AREA AND STATE HIGHWAY 465
IS CLOSED FROM HIGHWAY 61 TO EAGLE LAKE.
THIS WARNING WILL BE REISSUED PRIOR TO EXPIRATION WITH UPDATED
INFORMATION...AND WILL CONTINUE TO BE UPDATED OVER THE NEXT
SEVERAL WEEKS. THIS IS EXPECTED TO BE A PROLONGED FLOODING
SITUATION LASTING INTO AT LEAST EARLY JUNE.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3266 9114 3271 9107 3271 9097 3267 9096
3266 9089 3254 9082 3245 9082 3245 9106
3252 9112 3255 9109 3249 9100 3250 9099
3256 9108 3262 9099 3264 9102 3260 9106
3260 9111 3264 9115
$$
MMEWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this areal flood warning went out at May 13, 4:20 PM CDT, 46 minutes earlier.
Area forecast discussion, May 13, 4:20 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 420 PM CDT FRI MAY 13 2011 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...WATER VAPOR IMAGERY/RUC ANALYSIS SHOWS THE CLOSED LOW SPINNING OVER SOUTHERN MISSOURI WITH PLENTY OF DRY AIR ALOFT NOTED WRAPPING AROUND THE LOW AND INTO THE WESTERN HALF OF OUR CWA. THE ASSOCIATED SURFACE LOW WAS NOTED OVER ILLINOIS WITH THE TRAILING COLD FRONT STRETCHING SOUTH NEAR THE MISSISSIPPI RIVER. LITTLE OR NO PCPN WAS NOTED ON LOCAL RADARS WEST OF INTERSTATE 55 SO HAVE CANCELLED THE FLASH FLOOD WATCH ALONG THE MISSISSIPPI RIVER AND ITS BACK WATER AREAS. AHEAD OF THE FRONT OVER EASTERN MISSISSIPPI SCATTERED THUNDERSTORMS WERE OCCURRING. THERE IS STILL THE POTENTIAL FOR A SEVERE STORM OR TWO TO DEVELOP WITH QUARTER SIZE HAIL BEING THE MAIN THREAT. A GUST TO 60 MPH CANNOT BE RULED OUT. THE MOST FAVORABLE AREA FOR DEVELOPMENT IS OVER OUR NORTHEAST ZONES WHERE A SEVERE THUNDERSTORM WATCH WAS IN EFFECT THROUGH THIS EVENING. THIS ACTIVITY WILL SHIFT EAST DURING THE EVENING. AS THE CLOSE LOW MOVES EAST OVER THE TENNESSEE VALLEY TONIGHT A LAYER OF STRATOCU IS PROGGED TO DROP SOUTH ACROSS OUR NORTHERN TIER ZONES BUT NO SIGNIFICANT PRECIPITATION IS EXPECTED. COOLER AND DRIER WEATHER WILL BE THE RULE FOR THE SHORT TERM FROM TONIGHT ON. THE COLD FRONT IS EXPECTED TO BE SOUTHEAST OF OUR CWA BY MORNING WITH TEMPERATURES IN THE MID 50S ACROSS MOST OF THE AREA. SATURDAY THE CLOSED LOW WILL LIFT NORTHEAST OVER THE OHIO VALLEY WITH NORTHWEST FLOW ALOFT REMAINING OVER OUR REGION. SURFACE HIGH PRESSURE WILL BUILD SOUTH INTO OUR REGION FROM THE NORTHERN PLAINS AS WELL. WITH THE EXCEPTION OF THE NORTHEAST DECENT INSOLATION IS EXPECTED. THIS WILL ALLOW SITES TO CLIMB INTO THE MID TO UPPER 70S WHILE OUR NORTHERN ZONES MAKE IT ONLY INTO THE LOWER 70S. THESE COOLER TEMPERATURES WILL COMBINE WITH A NORTH WIND AND LOW RELATIVE HUMIDITY RESULTING IN A FINE SPRING DAY. SUNDAY INTO SUNDAY NIGHT THE CLOSED LOW WILL STILL BE SPINNING NEAR THE OHIO VALLEY WHEN A POTENT SHORTWAVE DROPS DOWN THE BACK SIDE INTO THE CENTRAL PLAINS SUNDAY AND ACROSS OUR CWA SUNDAY NIGHT. THIS WILL BRING A REINFORCING SHOT OF COOL DRY AIR INTO OUR REGION. AFTERNOON HIGH SUNDAY SHOULD TOP OUT A COUPLE DEGREES COOLER THAN ON SATURDAY. SUNDAY NIGHT TEMPERATURES WILL DIP BACK INTO THE UPPER 40S ACROSS MUCH OF EAST MISSISSIPPI. GUIDANCE TEMPERATURES WERE CLOSE THROUGH THE PERIOD AND MAV WAS GENERALLY ACCEPTED. GUIDANCE POPS WERE CUT FROM THE WEST TONIGHT AND IN THE NORTHEAST SATURDAY. /22/ .LONG TERM...MONDAY THROUGH FRIDAY...BY MONDAY...STRONGER CAA TAKES PLACE WITH H85 TEMPS DROPPING DOWN BETWEEN 2 TO 4 DEGREES UNDER STRONGER NORTH LOW-LVL FLOW AS ANOTHER MID-LEVEL WAVE ROTATES ACROSS THE MID-MISSISSIPPI VALLEY. WITH SOME AREAS RECEIVING LIMITED INSOLATION GIVEN CONTINUED STRATOCUMULUS DECK...SOME LOCATIONS MAY NOT MAKE IT OUT OF THE 70S EXCEPT FOR SOME SOUTHERN LOCATIONS ACROSS THE 84 CORRIDOR. HIGHS MONDAY WILL BE SOME 10 DEGREES BELOW NORMALS FOR THIS TIME OF YEAR. LOW TEMPERATURES INTO TUESDAY MORNING COULD FALL INTO THE UPPER 40S ACROSS NORTHERN AND EASTERN AREAS AS CLOUDS BEGIN TO EXIT THE REGION. TUESDAY THROUGH FRIDAY...MODEL SOLUTIONS BEGIN TO DIVERGE BUT SHOW ENOUGH AGREEMENT/CONTINUITY THAT SURFACE HIGH PRESSURE APPEARS TO NOSE IN ACROSS THE SOUTH-CENTRAL PLAINS AND THE SOUTHEAST. TEMPERATURES WILL BE QUITE COMFORTABLE WITH HIGHS GENERALLY IN THE MID TO UPPER 70S AND LOWS IN THE MID 50S AFTER REDUCING MEX GUIDANCE AND USING LOW END MENMOS VALUES GIVEN DEWPOINTS IN THE LOW TO MID 40S. THE SURFACE HIGH PRESSURE WILL LEAD TO A SLOWLY MODIFYING AND WARMING AIRMASS TOWARDS THE END OF THE WEEK. RETURN FLOW COULD HAPPEN AS EARLY AS THURSDAY WITH DEWPOINTS CLIMBING BACK UP IN TO THE LOW 60S ACROSS SOUTHWESTERN AREAS OF THE CWA. BY THE END OF THE WEEK(FRIDAY)...THE OPS GFS IS MUCH MORE PROGRESSIVE THAN THE ECMWF IN RESOLVING A POTENT SHORTWAVE ACROSS THE DESERT SOUTHWEST INTO THE SOUTHERN PLAINS THAT ALLOWS FOR SURFACE CYCLOGENESIS AND POTENTIALLY THE NEXT BIG CHANCE OF RAIN AND THUNDERSTORMS INTO NEXT WEEKEND. ON THE FLIP SIDE...THE ECMWF IS DEPICTING THE POTENT MID-LVL TROUGHING MUCH FARTHER WEST ACROSS THE GREAT BASIN GIVEN THAT IT HAS RESOLVED THE EASTERN CONUS CUT-OFF LOW FARTHER SOUTH AND SLIGHTLY DEEPER...THUS POSSIBLY CREATING MORE MID- TO UPPER-LVL BLOCKING AND THUS NOT AS PROGRESSIVE AS OPS GFS. HAVE OPTED TO PLAY THE MIDDLE ROAD AT THIS STAGE AND REDUCED MEX POPS FOR FRIDAY GIVEN GFS BIASED NATURE OF BEING TOO PROGRESSIVE./ALLEN/ && .AVIATION...ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA THROUGH THE EVENING HOURS. THUNDERSTORMS WITH HEAVY DOWNPOURS CAN BE EXPECTED BRINGING WITH IT BRIEF MVFR/IFR CONDITIONS. THE BOUNDARY WILL MOVE INTO THE DELTA LATE THIS AFTERNOON AND CONTINUE TO MOVE EAST ACROSS THE AREA THROUGH THE EVENING INTO THE EARLY OVERNIGHT HOURS. THE WINDS WILL SWING AROUND TO THE NW BEHIND THE FRONT WITH MOSTLY VFR CONDITIONS THROUGH THE REMAINDER OF THE PERIOD./15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 55 75 53 73 / 23 4 5 3 MERIDIAN 56 75 53 75 / 36 6 7 5 VICKSBURG 56 75 49 72 / 13 4 3 3 HATTIESBURG 61 81 54 78 / 27 4 2 3 NATCHEZ 57 75 50 73 / 13 3 2 3 GREENVILLE 56 73 51 70 / 18 6 9 5 GREENWOOD 56 73 51 70 / 27 8 8 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/ALLEN/15
Hazardous weather outlook, May 13, 3:35 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 335 PM CDT FRI MAY 13 2011 MSZ026>033-037>039-044>046-050>052-056>058-064>066-072>074-142045- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON- LAUDERDALE-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 335 PM CDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO THE EVENING MAINLY EAST OF A LINE FROM GRENADA TO COLUMBIA. QUARTER SIZE HAIL WILL BE THE MAIN THREAT BUT...WIND GUSTS TO 60 MPH WILL ALSO BE POSSIBLE. THIS ACTIVITY WILL SHIFT EAST OF THE AREA BY 10 PM. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034>036- 040>043-047>049-053>055-059>063-142045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY- YAZOO-MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON- JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- 335 PM CDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Special weather statement, May 13, 2:41 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 241 PM CDT FRI MAY 13 2011 MSZ026>028-132025- GRENADA MS-CARROLL MS-MONTGOMERY MS- 241 PM CDT FRI MAY 13 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 30 TO 40 MPH WINDS WAS LOCATED 5 MILES WEST OF DUCK HILL AT 241 PM CDT...MOVING EAST AT 15 MPH. PEOPLE IN NORTHWESTERN MONTGOMERY...NORTH CENTRAL CARROLL AND EXTREME SOUTHEASTERN GRENADA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3369 8953 3354 8961 3352 8991 3367 8990 TIME...MOT...LOC 1941Z 263DEG 12KT 3362 8979
Special weather statement, May 13, 3:12 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CDT FRI MAY 13 2011
MSZ073-074-132055-
FORREST MS-LAMAR MS-
312 PM CDT FRI MAY 13 2011
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 30 TO 40 MPH WINDS WAS LOCATED 3 MILES EAST OF
LUMBERTON AT 311 PM CDT...MOVING EAST AT 20 MPH.
PEOPLE IN LAMAR AND FORREST COUNTIES SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3101 8935 3101 8941 3099 8943 3099 8946
3102 8951 3102 8954 3100 8955 3100 8965
3106 8965 3144 8940 3142 8915 3093 8914
3092 8934
TIME...MOT...LOC 2011Z 256DEG 50KT 3101 8934Special weather statement, May 13, 3:12 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 312 PM CDT FRI MAY 13 2011 MSZ052-132055- LAUDERDALE MS- 312 PM CDT FRI MAY 13 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 30 TO 40 MPH WINDS WAS LOCATED OVER SUQUALENA AT 312 PM CDT...MOVING EAST AT 15 MPH. PEOPLE IN CENTRAL LAUDERDALE COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3255 8849 3231 8846 3231 8887 3255 8889 TIME...MOT...LOC 2012Z 267DEG 13KT 3242 8880 DHB
Special weather statement, May 13, 3:15 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT FRI MAY 13 2011
MSZ064>066-132100-
COVINGTON MS-JONES MS-JEFFERSON DAVIS MS-
315 PM CDT FRI MAY 13 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
30 TO 40 MPH WINDS WAS LOCATED OVER LONE STAR AT 315 PM CDT...MOVING
EAST AT 20 MPH.
PEOPLE IN EAST CENTRAL JEFFERSON DAVIS...JONES AND COVINGTON COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3180 8909 3148 8897 3145 8965 3154 8974
3171 8982
TIME...MOT...LOC 2015Z 248DEG 34KT 3166 8968Special weather statement, May 13, 3:37 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
337 PM CDT FRI MAY 13 2011
MSZ028-029-032-132120-
WEBSTER MS-MONTGOMERY MS-CHOCTAW MS-
337 PM CDT FRI MAY 13 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES SOUTH OF
DUCK HILL TO CHESTER AT 337 PM CDT...MOVING NORTHEAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN CHOCTAW...NORTHERN MONTGOMERY AND SOUTHWESTERN
WEBSTER COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3356 8908 3338 8908 3328 8926 3352 8979
3361 8979 3369 8965 3368 8951 3373 8950
3373 8944
TIME...MOT...LOC 2037Z 236DEG 19KT 3357 8968 3337 8926
BYBSpecial weather statement, May 13, 4:46 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
446 PM CDT FRI MAY 13 2011
MSZ056-057-132225-
SMITH MS-JASPER MS-
446 PM CDT FRI MAY 13 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF PINEVILLE AT 447
PM CDT...MOVING NORTHEAST AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN JASPER AND NORTHEASTERN SMITH COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3213 8900 3198 8941 3214 8951 3223 8935
3223 8906
TIME...MOT...LOC 2147Z 242DEG 16KT 3210 8937
BYBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 3:25 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 36 min |
| May 13, 4:24 AM CDT | Special Weather Statement | JAN | Bolivar | 31 min |
| May 13, 4:44 AM CDT | Special Weather Statement | JAN | Sunflower | 31 min |
| May 13, 5:21 AM CDT | Special Weather Statement | JAN | Sunflower | 29 min |
| May 13, 5:44 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 46 min |
| May 13, 6:35 AM CDT | Special Weather Statement | JAN | Sunflower | 45 min |
| May 13, 7:47 AM CDT | Special Weather Statement | JAN | Lowndes | 58 min |
| May 13, 7:56 AM CDT | Special Weather Statement | JAN | Lowndes | 29 min |
| May 13, 8:15 AM CDT | Special Weather Statement | JAN | Lowndes | 45 min |
| May 13, 11:16 AM CDT | Flash Flood Warning | JAN | Warren | 119 min |
| May 13, 11:31 AM CDT | Special Weather Statement | JAN | Forrest, Lamar | 59 min |
| May 13, 11:39 AM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis | 61 min |
| May 13, 12:25 PM CDT | Special Weather Statement | JAN | Madison | 60 min |
| May 13, 12:58 PM CDT | Special Weather Statement | JAN | Grenada | 62 min |
| May 13, 1:27 PM CDT | Special Weather Statement | JAN | Scott | 28 min |
| May 13, 2:08 PM CDT | Flash Flood Warning | JAN | Carroll, Montgomery | 2 hr |
| May 13, 2:30 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence, Marion | 45 min |
| May 13, 2:41 PM CDT | Special Weather Statement | JAN | Montgomery | 44 min |
| May 13, 2:45 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Montgomery | 45 min |
| May 13, 2:48 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 42 min |
| May 13, 3:12 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 43 min |
| May 13, 3:15 PM CDT | Special Weather Statement | JAN | Covington, Jones | 45 min |
| May 13, 3:37 PM CDT | Special Weather Statement | JAN | Choctaw, Montgomery, Webster | 43 min |
| May 13, 3:37 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 53 min |
| May 13, 3:46 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Webster | 33 min |
| May 13, 4:46 PM CDT | Special Weather Statement | JAN | Jasper | 39 min |
| May 13, 5:14 PM CDT | Special Weather Statement | JAN | Newton | 46 min |
| May 13, 5:26 PM CDT | Special Weather Statement | JAN | Neshoba | 29 min |
| May 13, 5:29 PM CDT | Special Weather Statement | JAN | Montgomery | 41 min |
| May 13, 5:30 PM CDT | Special Weather Statement | JAN | Newton | 40 min |
| May 13, 5:42 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 46 min |
| May 13, 6:03 PM CDT | Flash Flood Warning | JAN | Montgomery, Webster | 117 min |
| May 13, 6:25 PM CDT | Special Weather Statement | JAN | Scott | 30 min |
| May 13, 6:45 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 41 min |
| May 13, 6:55 PM CDT | Tornado Warning | JAN | Choctaw, Webster | 20 min |
Nearby
Areal Flood Warnings in Mississippi, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.